# SDR SWIA972153

- Difficulty date: December 6, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 28,819 hours, 36,083 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS 25 DEGREES TO FLAPS 45 DEGREES OUTBOARD PAIR WILL NOT EXTEND CAUSING A FLAP DISSAGREEMENT.   (WOULD NOT CLEAR USING QRH) .  SLOWING THROUGH 120 KNOTS, EXTENDED. FOUND FLAP TRACKS DIRTY, CLEANED FLAP TRACKS AND CANNON PLUGS.  OPS CHECK GOOD.
